# SDR ASAA2013122812243

- Difficulty date: December 28, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 22,928 hours, 7,158 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C PACK LIGHT ILLUMINATED,  RESET WITH MASTER CAUTION LIGHT.  ACFT GROUNDED.
